# SDR SWAA2021051344831

- Difficulty date: April 25, 2020
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 55,710 hours, 32,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT SKATE ANGLE IS DAMAGED AT AFT 12' OF ANGLE. / REMOVED AND REPLACED RT AFT SKATE ANGLE IAW SRM 51-60-02-0G-0; SRM 51-40-05-0G-0 AND DWG 148A3590
